# SDR SWAA2016010447631

- Difficulty date: November 27, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM STRESS PANEL CRACKED AT STATION 699, RBL 6.  REPAIRED PANEL IAW SRM.
